MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device Incontinence Mechanical/Hydraulic
Model Number 72400160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence.The patient had a previously implanted double cuff aus consisting of a 4.0 cm cuff and a 4.5 cm cuff.A surgical procedure was performed during which the cuffs, balloon, and control pump were explanted.The aus system was replaced with a 4.0 cm cuff, a 61-70 balloon, and a new control pump.No additional patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the date of event field (b3) in section b, adverse event/product problem.Concomitant products implanted: model number/catalog number: 72400161 serial number: n/a batch/lot number: 356386006 model/catalog description: belt cuff fgs 4.5 cm unique identifier (udi) #:(b)(4).Model number/catalog number: 72400024 serial number: n/a batch/lot number: 361693009 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #:(b)(4).Model number/catalog number: 72400098 serial number: n/a batch/lot number: 363316016 model/catalog description: control pump fgs unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Concomitant products implanted: model number/catalog number: 72400161 serial number: n/a batch/lot number: 356386006 model/catalog description: belt cuff fgs 4.5 cm unique identifier (udi) #: ((b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device Incontinence Mechanical/Hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50568998
Report Number2124215-2026-46809
Device Sequence Number16073066
Product Code EZY
UDI-Device Identifier00878953000718
UDI-Public(01)00878953000718(17)071205(10)360927007
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/05/2007
Device Model Number72400160
Device Catalogue Number72400160
Device Lot Number360927007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale